MathSciNet Relay Station
MathSciNet bibliographic data
MR1501832 42A32
Fejér, Leopold Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge. (German) [Trigonometric series and power series with multiply monotone series of coefficients] Trans. Amer. Math. Soc. 39 (1936), no. 1, 18–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement